Gaviscon Double Action Tablets bring long lasting relief from the pain and discomfort of heartburn and acid indigestion. They get to work in two different ways:
Approved by Anju Gill -Pharmacist on the 23/04/2021. For more information, view our medical team
How to take Gaviscon Double Action Mint Flavour Chewable Tablets:
For oral administration. Chew thoroughly before swallowing.
Adults and children 12 year and over: When symptoms occur take two to four tablets after meals and at bedtime, up to four times a day.
Children under 12 years: Should only be taken on medical advice.
If you forget a dose, it is not necessary to double the dose next time, just carry on taking as before. If you take too many tablets you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. Taking large doses of calcium carbonate every day for prolonged periods can lead to high levels of calcium in the blood.
Do not take this product if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred
Take special care before treatment with Gaviscon Double Action Mint Flavour Chewable Tablets: This medicine contains sodium (9.72 mmol per 4 tablet dose) and calcium (7.5 mmol per 4 tablet dose). If you have been advised to follow a diet restricted in either of these please consult your doctor.
The maximum recommended daily dose of this medicinal product contains 894.26 mg sodium (found in table salt). This is equivalent to 44.71% of the adult recommended maximum daily dietary intake for sodium. Talk to your doctor or pharmacist if you need this product on a daily basis for a prolonged period of time, especially if you have been advised to follow a low salt (sodium) diet. This medicine contains 5.6 mg aspartame in each tablet. Aspartame is a source of phenylalanine. It may be harmful if you have phenylketonuria (PKU), a rare genetic disorder in which phenylalanine builds up because the body cannot remove it properly. These tablets contain carmoisine lake (E122) which may cause allergic reactions. This product can mask symptoms of other more serious, underlying medical conditions. If symptoms persist, or treatment is required for more than seven days continuously, please speak to your doctor or pharmacist. You can take this product if you are pregnant or breast feeding.
Taking Other Medicines Do not take this product within two hours of taking other medicines by mouth as it can interfere with the action of some other medicines. This is especially important if you are taking antihistamines, antibiotics (tetracyclines and quinolones such as norfloxacin), iron preparation, thyroid hormones, antifungals such as ketoconazole, digoxin and beta-blockers (for heart conditions), neuroleptics (for mental illness), thyroxine, chloroquine (for malaria), bisphosphonates (for osteoporosis) and estramustine (for prostate cancer).
Possible side effects: Very rarely (less than 1 in 10,000 patients treated) an allergic reaction to the ingredients may occur. Symptoms of this may include: skin rash itching, difficulty breathing, dizziness, swelling of the face, tongue or throat. If you experience these or any other side effects, stop taking the product and consult your doctor immediately. Other side effects of unknown frequency may include constipation, irritability, muscle twitching or muscle cramps, indigestion that comes back when you stop taking the tablets and high levels of calcium in the blood.
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine
Each chewable tablets contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate as the Active Ingredients
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
FAST RELIEF FROM HEARTBURN CAN FEEL THEM WORKING AS SOON AS DIGESTED GREAT PRODUCT
Even I have one now and then when I get heartburn, and they are excellent.